Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 16, NWS Albuquerque, NM

April 9, 2014

NWS Albuquerque, NM issued this red flag warning at Apr 9, 2014, 5:46 AM MDT. It took effect at Apr 10, 2014, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2014, 5:46 AM MDT (11:46 UTC)
In effect from
Apr 10, 2014, 12:00 PM MDT
Expired
Apr 10, 2014, 7:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WWUS85 KABQ 091146
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 AM MDT WED APR 9 2014

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT TODAY FOR
THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT THURSDAY
FOR THE SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE
EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.A PROLONGED PERIOD OF ABOVE NORMAL TEMPERATURES...VERY LOW
HUMIDITIES AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THURSDAY.
WINDS WILL INCREASE TODAY SUPPORTING CRITICAL FIRE CONDITIONS
FOR THE EAST CENTRAL PLAINS. THE GREATEST THREAT AREA WILL FOCUS
AROUND THE INTERSTATE 40 CORRIDOR EAST OF CLINES CORNERS TO THE
TEXAS STATE LINE. CRITICAL WIND SPEEDS WILL OCCUR THURSDAY AS
WELL...WITH THE GREATEST THREAT AREA EXTENDING FROM NEAR CLINES
CORNERS TO THE QUAY COUNTY LINE. SEVERAL HOURS OF SINGLE DIGIT
HUMIDITIES ARE EXPECTED BOTH DAYS AFTER POOR TO FAIR HUMIDITY
RECOVERIES DURING THE OVERNIGHT PERIODS.

NMZ108-092130-
/O.UPG.KABQ.FW.A.0022.140410T1800Z-140411T0100Z/
/O.NEW.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/
/O.CON.KABQ.FW.W.0015.140409T1800Z-140410T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
546 AM MDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. 

* AREA AND TIMING...EAST CENTRAL PLAINS WEDNESDAY AND THURSDAY
  AFTERNOON AND EARLY EVENING.

* 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...4 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ107-092130-
/O.UPG.KABQ.FW.A.0022.140410T1800Z-140411T0100Z/
/O.NEW.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
546 AM MDT WED APR 9 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...SANDIA...MANZANO AND GALLINAS MOUNTAINS 
  THURSDAY AFTERNOON AND EARLY EVENING. 

* 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...5 TO 9 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
4 follow-up statements
068 
WWUS85 KABQ 092110
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT TODAY FOR THE
EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT THURSDAY FOR
THE SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.A PROLONGED PERIOD OF ABOVE NORMAL TEMPERATURES...VERY LOW
HUMIDITIES AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THURSDAY.
CRITICAL FIRE CONDITIONS WILL CONTINUE FOR THE EAST CENTRAL PLAINS
THROUGH EARLY EVENING. THE GREATEST THREAT AREA WILL FOCUS AROUND THE
INTERSTATE 40 CORRIDOR EAST OF CLINES CORNERS TO THE TEXAS STATE
LINE. CRITICAL WIND SPEEDS WILL OCCUR THURSDAY AS WELL...WITH THE
GREATEST THREAT AREA EXTENDING FROM NEAR CLINES CORNERS TO THE
QUAY COUNTY LINE. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE
EXPECTED AFTER POOR HUMIDITY RECOVERIES TONIGHT.

NMZ108-100100-
/O.CON.KABQ.FW.W.0015.000000T0000Z-140410T0100Z/
/O.CON.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
310 PM MDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
THURSDAY. 

* AREA AND TIMING...EAST CENTRAL PLAINS TODAY AND THURSDAY
  AFTERNOON AND EARLY EVENING.

* 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...4 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ107-100100-
/O.CON.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
310 PM MDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
THURSDAY. 

* AREA AND TIMING...SANDIA...MANZANO AND GALLINAS MOUNTAINS 
  THURSDAY AFTERNOON AND EARLY EVENING. 

* 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...5 TO 9 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

32
795 
WWUS85 KABQ 100523
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1123 PM MDT WED APR 9 2014

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT THURSDAY FOR
THE SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY...

.A PROLONGED PERIOD OF ABOVE NORMAL TEMPERATURES...VERY LOW
RELATIVE HUMIDITY VALUES AND UNSTABLE CONDITIONS WILL PERSIST THROUGH
EARLY THURSDAY EVENING. THE GREATEST THREAT AREA WILL FOCUS FROM
NEAR CLINES CORNERS TO THE QUAY COUNTY LINE. SEVERAL HOURS OF
SINGLE DIGIT RELATIVE HUMIDITY VALUES ARE EXPECTED AFTER POOR
HUMIDITY RECOVERIES TONIGHT.

NMZ107-108-101400-
/O.CON.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
1123 PM MDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
THURSDAY. 

* AREA AND TIMING...EAST CENTRAL PLAINS TODAY AND THURSDAY 
  AFTERNOON AND EARLY EVENING. 

* 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...4 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
329 
WWUS85 KABQ 101225
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
625 AM MDT THU APR 10 2014

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT TODAY FOR THE
SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE EAST CENTRAL
PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT SATURDAY FROM THE WEST CENTRAL
HIGHLANDS ACROSS THE MIDDLE RIO GRANDE VALLEY AND MOST OF THE
EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.AN EXTENDED PERIOD OF WELL ABOVE NORMAL TEMPERATURES...VERY LOW
MINIMUM RELATIVE HUMIDITIES...AND UNSTABLE CONDITIONS WILL PERSIST
THROUGH THIS EVENING. THE GREATEST THREAT AREA WILL FOCUS FROM NEAR
CLINES CORNERS TO THE QUAY COUNTY LINE. SEVERAL HOURS OF SINGLE
DIGIT RELATIVE HUMIDITY VALUES ARE EXPECTED AFTER POOR HUMIDITY
RECOVERIES THIS MORNING. ANOTHER ROUND OF MORE WIDESPREAD CRITICAL
FIRE WEATHER CONDITIONS IS POSSIBLE SATURDAY AS A STRONG DRY SLOT
MOVES OVER THE AREA ON GUSTY SOUTHWEST WINDS.

NMZ107-108-102130-
/O.NEW.KABQ.FW.A.0023.140412T1700Z-140413T0200Z/
/O.CON.KABQ.FW.W.0016.140410T1800Z-140411T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
625 AM MDT THU APR 10 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON
TODAY TO 7 PM MDT THIS EVENING. 

* AREA AND TIMING...SANDIA...MANZANO...AND GALLINAS MOUNTAINS AS
  WELL AS THE EAST CENTRAL PLAINS THIS AFTERNOON INTO EARLY THIS
  EVENING. THE POTENTIAL EXISTS AGAIN SATURDAY ACROSS AN EVEN MORE
  WIDESPREAD AREA.

* 20 FOOT WINDS...WEST NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35
  MPH TODAY. SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH SATURDAY.

* RELATIVE HUMIDITY...3 TO 8 PERCENT TODAY. 8 TO 13 PERCENT SATURDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ104-106-109-102130-
/O.NEW.KABQ.FW.A.0023.140412T1700Z-140413T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
625 AM MDT THU APR 10 2014

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING. 

* AREA AND TIMING...WEST CENTRAL HIGHLANDS ACROSS THE MIDDLE RIO
  GRANDE VALLEY INTO THE NORTHEAST PLAINS SATURDAY AFTERNOON AND
  EARLY EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...8 TO 13 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$
532 
WWUS85 KABQ 102125
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT THU APR 10 2014

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR THE
SANDIA...MANZANO AND GALLINAS MOUNTAINS AS WELL AS THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

...RED FLAG WARNING IN EFFECT SATURDAY FROM THE WEST CENTRAL
HIGHLANDS ACROSS THE MIDDLE RIO GRANDE VALLEY AND MOST OF THE
EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.AN EXTENDED PERIOD OF WELL ABOVE NORMAL TEMPERATURES...VERY LOW
MINIMUM RELATIVE HUMIDITIES...AND UNSTABLE ATMOSPHERIC CONDITIONS
WILL PERSIST THROUGH SATURDAY. ADDITIONALLY...WINDS WILL EXCEED
CRITICAL THRESHOLDS THIS AFTERNOON AND THEN AGAIN ON SATURDAY AS
AN UPPER LEVEL SYSTEM SYSTEM APPROACHES. THUS...CRITICAL FIRE WEATHER
CONDITIONS WILL CONTINUE THIS AFTERNOON AND INTO THE EARLY
EVENING...FAVORING THE CENTRAL HIGHLANDS AND PLAINS...WITH MORE
WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ON SATURDAY. OVERNIGHT
RELATIVE HUMIDITY RECOVERIES WILL BE POOR THROUGH THIS PERIOD.

NMZ107-108-110100-
/O.UPG.KABQ.FW.A.0023.140412T1700Z-140413T0200Z/
/O.NEW.KABQ.FW.W.0017.140412T1700Z-140413T0200Z/
/O.CON.KABQ.FW.W.0016.000000T0000Z-140411T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
325 PM MDT THU APR 10 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

* AREA AND TIMING...SANDIA...MANZANO...AND GALLINAS MOUNTAINS AS
  WELL AS MOST OF THE EAST CENTRAL PLAINS THIS AFTERNOON AND INTO
  EARLY EVENING. MORE WIDESPREAD CONDITIONS ARE EXPECTED SATURDAY.
 
* 20 FOOT WINDS...WEST NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO
  35 MPH TODAY. SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH 
  SATURDAY.

* RELATIVE HUMIDITY...3 TO 8 PERCENT TODAY. 8 TO 13 PERCENT
  SATURDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ104-106-109-110100-
/O.UPG.KABQ.FW.A.0023.140412T1700Z-140413T0200Z/
/O.NEW.KABQ.FW.W.0017.140412T1700Z-140413T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
325 PM MDT THU APR 10 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...WEST CENTRAL HIGHLANDS ACROSS THE MIDDLE RIO
  GRANDE VALLEY INTO THE NORTHEAST AND EAST CENTRAL PLAINS
  SATURDAY AFTERNOON AND EARLY EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 
  MPH.

* RELATIVE HUMIDITY...8 TO 13 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 9, 5:25 AM MDT, 21 minutes earlier.

Area forecast discussion, Apr 9, 5:25 AM MDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 AM MDT WED APR 9 2014

.AVIATION...
12Z TAF CYCLE
VFR CONDITIONS THE NEXT 24 HRS. CIRRUS WILL GRADUALLY INCREASE
FROM WEST TO EAST TODAY. WINDS WILL TREND STRONGER COMPARED TO
TUESDAY HOWEVER SPEEDS WILL STILL BE RELATIVELY LIGHT. THE FOCUS
FOR GUSTS TO NEAR 25 KTS WILL STRETCH FROM KLVS TO KTCC. LIGHT
DIURNALLY DRIVEN WINDS WILL RETURN AFT SUNSET ALL AREAS.

GUYER

&&

.PREV DISCUSSION...330 AM MDT WED APR 9 2014...
.SYNOPSIS...
HIGH PRESSURE RIDGE ALOFT...WHOSE AXIS IS IN VICINITY OF THE LOWER
COLORADO RIVER VALLEY...WILL DOMINATE TODAY WITH VERY DRY AIR MASS
AND MUCH WARMER THAN SEASONAL HIGHS. HIGH ENOUGH WIND AND LOW
ENOUGH HUMIDITIES THIS AFTERNOON WILL LEAD TO CRITICAL FIRE
WEATHER CONDITIONS MUCH OF EAST CENTRAL NEW MEXICO. A WEAK BACK
DOOR FRONT WILL COOL AFTERNOON HIGHS A FEW DEGREES IN THE
NORTHEAST THURSDAY AND MAY BRING JUST ENOUGH MOISTURE FOR A STRAY
SHOWER OR STORM OR TWO. EXPECT BREEZY TO WINDY AND DRY WEATHER
ELSEWHERE ALONG WITH ABOVE AVERAGE HIGHS. A COUPLE OF WEATHER
SYSTEMS WILL CROSS THIS WEEKEND FROM THE WEST AND NORTHWEST
BRINGING SOME CHANCE...MORE LOW THAN MODERATE...FOR SHOWERS AND
THUNDERSTORMS. A VIGOROUS COLD FRONT WILL IMPACT THE PLAINS SUNDAY
THEN PUSH INTO THE RIO GRANDE VALLEY SUNDAY NIGHT.

&&

.DISCUSSION...
GENERALLY...A QUIET WX PATTERN MOST AREAS FOR MOST OF THE REST OF
THE WORK WEEK. A WARM PERIOD...WARMEST OF THE SEASON SO FAR
EVERYWHERE OR NEARLY SO. SOME NEAR RECORD HIGHS ARE POSSIBLE
ESPECIALLY IN NE AND E CENTRAL NM TODAY. JUST ENOUGH WIND AND LOW
ENOUGH HUMIDITIES THIS AFTN WILL LEAD TO CRITICAL FIRE WEATHER
CONDITIONS MUCH OF EAST CENTRAL NEW MEXICO. WEAK BACK DOOR FRONT
WILL LIKELY TRIM BACK AFTERNOON HIGHS A FEW DEGREES IN THE FAR
NORTHEAST THU AND MAY BRING JUST ENOUGH MOISTURE FOR A STRAY
SHOWER OR STORM OR TWO...THOUGH EXPECT BREEZY TO LOCALLY WINDY AND
DRY WEATHER MOST OTHER AREAS ALONG WITH ABOVE AVERAGE HIGHS.
THOUGH PRECIP CHANCES STILL LOOK VERY LOW EVEN IN THE NE...WILL
STICK WITH INHERITED LOW POPS THERE DUE TO COMBINATION OF THE WEAK
BACK DOOR FRONT AND THE DREADED SPRINGTIME WNW FLOW REGIME ALOFT.

A COUPLE OF WEATHER SYSTEMS WILL CROSS THIS WEEKEND FROM THE WEST
AND NORTHWEST BRINGING A SMALL TO LOCALLY MODERATE CHANCE FOR
SHOWERS AND THUNDERSTORMS...FAVORING THE HIGHER TERRAIN DUE IN
PART TO THE ONLY MODEST MOISTURE INCREASE. VIGOROUS COLD FRONT
WILL SWEEP INTO AND ACROSS THE E PLAINS SUNDAY THEN MAY PUSH INTO
THE RIO GRANDE VALLEY LATER SUNDAY NIGHT. THAT WILL BRING A GOOD
10 TO 20 DEGREE TEMP DROP BETWEEN SAT AND SUN TO THE EAST AND
PERHAPS A LITTLE BETTER CHANCE OF PRECIP TO THE NE.

43

&&

.FIRE WEATHER...
EARLY MORNING RECOVERIES SO FAR ARE A SIGN OF THE EXCEPTIONALLY DRY
AIR MASS THAT WILL TRANSLATE EAST OVER THE REGION TODAY AND THURSDAY.
WIDESPREAD POOR TO LOW END FAIR RECOVERIES WILL LEAD INTO SEVERAL
HOURS OF SINGLE DIGIT RH VALUES FOR MUCH OF CENTRAL AND WESTERN NM.
FORTUNATELY THE STRONGEST WINDS WILL NOT COINCIDE WITH THIS VERY
LARGE AREA OF DRY AIR AND UNSTABLE CONDITIONS. THE GRADIENT WILL BE
STRONG ENOUGH FOR RED FLAGS ACROSS THE EAST CENTRAL PLAINS WITH NEAR
CRITICAL CONDITIONS FOR JUST ABOUT EVERYWHERE ELSE TODAY. TEMPS WILL
BE WELL ABOVE NORMAL WITH HIGH HAINES...AND EVEN SOME SUPER HAINES
OVER THE LOWER RIO GRANDE VALLEY. TONIGHT WILL BE EVEN DRIER THAN
THIS MORNING WITH WIDESPREAD POOR RECOVERIES AND ABOVE NORMAL TEMPS.

THURSDAY WILL BE THE MOST UNSTABLE DAY HOWEVER THE CORE OF STRONGEST
WINDS WILL FORTUNATELY TRANSLATE OVER THE REGION DURING THE MORNING
AND EARLY AFTERNOON HOURS. THAT SAID...WILL STILL HAVE WIDESPREAD
NEAR CRITICAL CONDITIONS WITH THE FOCUS FOR RED FLAGS ALONG THE I-40
CORRIDOR EAST OF THE ABQ METRO. UPGRADED WATCH SINCE COVERAGE OF
VERY UNSTABLE CONDITIONS IS EVEN CLOSER TO THE CRITICAL AREA AND
TEMPS ARE 15 TO 20F ABOVE NORMAL. NEARLY THE ENTIRE REGION ALONG AND
SOUTH OF I-40 WILL SPEND ALL DAYLIGHT HOURS WITH RH VALUES BELOW 10
PERCENT. THURSDAY NIGHT WILL NOT OFFER MUCH RELIEF WITH WIDESPREAD
POOR RECOVERIES AGAIN AND WELL ABOVE NORMAL TEMPS. FRIDAY WILL STILL
SEE BREEZY...DRY AND UNSTABLE CONDITIONS AND WIDESPREAD NEAR CRITICAL
CONDITIONS. A WATCH MAY BE NEEDED FOR THE NORTHEAST HIGHLANDS AND
PLAINS BUT WILL HOLD OFF FOR NOW AS A FEW MORE CLOUDS EXPECTED OVER
THE AREA IS LIMITING CONFIDENCE.

THE WEEKEND WILL REMAIN WINDY HOWEVER WITH COOLER TEMPS AND SLIGHTLY
BETTER MOISTURE. THAT SAID...IT WILL STILL BE DRY AND NEAR TO ABOVE
NORMAL WITH UNSTABLE CONDITIONS. CANNOT RULE OUT A STRAY LIGHTNING
STRIKE ACROSS THE NORTH SATURDAY. CRITICAL CONDITIONS ARE EXPECTED
FOR PORTIONS OF EASTERN NM SATURDAY AND POSSIBLY OVER THE NORTHWEST
SUNDAY. A POTENT BACK DOOR IS PROGGED BY SEVERAL MODELS TO SLAM INTO
THE EASTERN HALF OF THE STATE SUNDAY OR SUNDAY NIGHT WHILE A WETTER
UPPER DISTURBANCE TRANSLATES ACROSS THE NORTH.

GUYER

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ108.

RED FLAG WARNING FROM NOON TO 7 PM MDT THURSDAY FOR THE FOLLOWING
ZONES...NMZ107-108.

&&
Hazardous weather outlook, Apr 8, 3:30 PM MDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT TUE APR 8 2014

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
524 AM MDT TUE APR 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS PORTIONS OF THE
EASTERN PLAINS WEDNESDAY AND THURSDAY AFTERNOONS UNTIL SUNSET DUE TO
STRONG WIND...LOW HUMIDITY AND A VERY UNSTABLE ATMOSPHERE.

THE POTENTIAL EXISTS FOR ACCUMULATING SNOW SUNDAY NIGHT ACROSS THE
NORTHERN MOUNTAINS...NORTHEAST HIGHLANDS AND NORTHEAST PLAINS AS A
STRONG BACK DOOR COLD FRONT AND AN UPPER LEVEL TROUGH PRODUCE
EASTERLY UPSLOPE FLOW.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

Nearby

Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.